# SDR C77A20170301001

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 24,306 hours, 13,913 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 17016603001
- Condition: Ruptured
- Location: Precooler
- Component: Precooler, Hmltnsnstrnd
- Component part number: 10021653
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CREW RECEIVED A NR 1 BLEED LEAK EICAS MESSAGE DURING FLIGHT.  CREW PERFORMED QRH, MESSAGE EXTINGUISHED. FLIGHT RETURNED TO DEPARTURE DUE TO ICING CONDITIONS ENROUTE.  NO EMERGENCY DECLARED.  MAINTENANCE FOUND THE AFT PRECOOLER GASKET RUPTURED. REPLACED AFT PRECOOLER GASKET IAW AMM 36-11-08, OPS CHECKED GOOD.
